MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID S, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID S, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE CAGE GLENOID S, POST AUG, RIGHT
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: 5789123, 300-01-11 - equinoxe, humeral stem primary, press fit 11mm; 5150165, 300-51-15 - 1.5 short fa rep plt kit; 5148477, 310-01-44 - equinoxe, humeral head short, 44mm (alpha); 5816704, 315-35-00 - glnd kwire; 5546691, 531-78-20 - shouldr gps hex pins kit.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 60 yo female, initial right shoulder implanted (b)(6) 2019, underwent a revision procedure on (b)(6) 2022, approximately 3 years 8 months post the initial procedure.Per the surgeon, "the glenoid failed" and occurred over time.The patient was last known to be in stable condition following the event.The product is not returning due to hospital policy.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the revision reported cannot be conclusively determined but may have been the result of prosthesis wear of the cage glenoid.The wear may have been due to metal-on-metal articulation between unintended components and wear of the glenoid body due to the fracture of the center cage and subsequent boring through the glenoid body.However, the reported and investigated failures and this underlying cause cannot be confirmed because the provided image does not clearly show the state of the revised glenoid, and no relevant clinical information or radiographs were provided.Potential contributions of patient or user-related considerations to the event cannot be determined from the reported information.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE CAGE GLENOID S, POST AUG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key15789671
Report Number1038671-2022-01458
Device Sequence Number5578737
Product Code KWS
UDI-Device Identifier10885862201003
UDI-Public10885862201003
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/09/2022
Device Model NumberEQUINOXE CAGE GLENOID S, POST AUG, RIGHT
Device Catalogue Number314-13-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date11/14/2022
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale